# SDR USAASA00008

- Difficulty date: February 20, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-113
- Aircraft serial: 1040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL-DEN - FLT 129 - FLIGHT DIVERTED TO PIT DUE TO FUMES IN THE CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
